# SDR SWAA2022072523763

- Difficulty date: June 28, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 27,233 hours, 12,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED AT BS 277+7 BL 0 WL 208 / [01] INTERCOSTAL CRACK DAMAGE AT BS 277+7 BL 0 WL 208 IS OUT OF LIMITS IAW SRM 53-10-51-1A-1 PART REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0;[02] REMOVED CRACK DAMAGED INTERCOSTAL AT BS 277 TO BS 297 BL 0 WL 204.5 TO WL 208 IAW SRM 51-40-02-0G-0;[03] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 1.;[04] LOCATED AND DRILLED NEW INTERCOSTAL FOR BS 277 TO BS 297 BL 0 WL 204.5 TO WL 208 IAW SRM 51-40-05-0G-0 APPLIED CHEMICAL CONVERSION COAT AND PRIMED BARE METAL AREAS OF INTERCOSTAL IAW SRM 51-20-01-0G-0 OK TO INSTALL;[05] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 4. OK TO INSTALL NEW INTERCOSTAL GIVEN.;[06] INSTALLED INTERCOSTAL AT BS 277 TO BS 297 BL 0 WL 204.5 TO WL 208 IAW SRM 51-40-02-0G-0 AND BOEING DWG 141A5400 INSTALLED 2 EA NUT PLATES COMMON TO INTERCOSTAL IAW SRM 51-40-10-2R-0;[07] VERIFIED CORRECTIVE ACTION #6
